Hi, I usually post over in fibro, but I have a ? re: Diabetes. My DH was dx w/ T2 in '83 after feeling sick, sweating, dizzy, etc. The dr. put him on Diabenese. He is a long drink of water, tall & lanky. Early in '84, he was getting headaches, blurry vision, etc. went to dr. He was sent to neurologist, they found nothing wrong. It got worse, finally after all the testing, they determined his #s were way too high. He went into hospital for close to 2 wks. He was told he had T1! The dr. said between '83 & '84 was a "Honeymoon" period. He has had problems w/ toe, feet, kidney stones, rashes that refuse to go away. My DH served in Viet Nam and transported Agent Orange. My ? is this, Can T2 turn to T1, or is the "Honeymoon" just a CYA move by dr? I have heard that the VA agrees that AO can cause T2, but not T1. My brother and DH's brother also served in VN, and were in areas w/ AO, my bro has T2 for about 20 yrs., my BIL does not have Diabetes, but he does have a bunch of other problems. I know you may not be familiar w/ military stuff, but I am so confused by that "Honeymoon" stuff. If anyone can give me some info on that I would really appreciate it. Thank you. Hope you all have a good evening. God bless. Alice.